# SDR CA130819015

- Difficulty date: August 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,317 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 2720 · Rudder Control System
- Part: Return Spring
- Part number: 031019613
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED ABNORMAL DEFLECTION OF RUDDER DURING PRE-FLIGHT INSPECTION, UPON INSPECTION BY AMO IT WAS FOUND THAT THE RT SIDE RUDDER RETURN SPRING WAS BROKEN, NEW SPRING INSTALLED ACFT RETURNED TO SERVICE.
